MathSciNet Relay Station
MathSciNet bibliographic data
MR663878 (84h:53081) 53C42
do Carmo, M.; Dajczer, M. Riemannian metrics induced by two immersions. Proc. Amer. Math. Soc. 86 (1982), no. 1, 115–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement